MathSciNet Relay Station
MathSciNet bibliographic data
MR1231151 42B10 (42B25)
Nagel, Alexander; Seeger, Andreas; Wainger, Stephen Averages over convex hypersurfaces. Amer. J. Math. 115 (1993), no. 4, 903–927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement